# SDR SIMA202308043001

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N263NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000703
- Aircraft time: 14,422 hours, 9,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 402810
- Condition: Cracked
- Location: Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR PANEL 226CRW EMERGENCY EXIT SIGN CRACKED BENEATH SCREW HOLE-C/A-REMOVED AND REPLACED EMEREGENCY EXIT SIGN ON DOOR PANEL 226CRW IAW EMB 175 AMM 33-50-15
